# SDR ASAA2016011015208

- Difficulty date: January 10, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333675
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 951 TO 967, LBL 50 IS CORRODED.  ACFT GROUNDED. CORROSION FOUND TO BE OUT OF LIMITS, R & R FLOOR SUPPORT IAW SRM 51-40-02-0G-0, W 1.25", O .080", R .068", L 5.0", D .012".
